# SDR ASMF201211006

- Difficulty date: November 16, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 45,372 hours, 6,927 cycles
- System (JASC): 3251 · Steering Unit
- Part: Bypass Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO DURING TAXING THE NOSE WHEEL STEERING WAS STUCK.  MX PERSONNEL PERFORMED THE FIM 32-51 TASK 808 PROCEDURE, DETECTING THE BY PASS VALVE STUCK; SO THE VALVE ASSY WAS LUBRICATED IAW MM 31-51-07, TESTED CORRECT.
